# SDR DLM90961030

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- System (JASC): 2910 · Hydraulic System, Main
- Part: Lines
- Condition: Chafed
- Location: Rt Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

RT HYD QTY DECREASED TO 6 QTS IN-FLIGHT.  TURNED OFF RT HYD PUMP IAW CHECK LIST.  QTY/PRESSURE HELD THROUGH CONFIGURATION THEN WENT TO QTY 2 PRESSURE 5.  FOUND PRESSURE AND RETURN LINES CHAFED ON AUXILIARY HYDRAULIC PUMP.  REPLACED SAME.
